# SDR YENA20081114110

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 20,792 hours, 7,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Part serial: 25429
- Condition: Inoperative
- Location: Cabin
- Part time: 20,792 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25ABC IS OUT.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT SEAT ROW 25ABC PER 33-51-18.  OPERATION CHECK OK.
